MathSciNet Relay Station
MathSciNet bibliographic data
MR2476023 (2010a:34105) 34C25 (47N20)
Tang, Mei-Lan; Liu, Xin-Ge; Liu, Xin-Bi New results on periodic solutions for a kind of Rayleigh equation. Appl. Math. 54 (2009), no. 1, 79–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement